Home Forums General Discussion Need advice for RA flair and getting clindamyacin IV’s

Tagged: 

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #466510
    spfister
    Participant

    Hi I haven been here for awhile
    I have RA 20 years on minocycline 8 and now doxy 1 year. Just started doing clindamyacin by mouth four a day one day a week because of of flairs in the RA. My Dr in Woodbury Mn Dr K thinks that clindamyacin IV’s may benefit …that would be 5 days in a row once a month. Any advice on this being of a benefit or not.
    Thank you for any advice.
    Shari

    #466511
    Maz
    Keymaster

    Hi Spfister,

    The forum has been quiet and seems especially so during the summer months. Here is an older discussion thread that may help?

    When to use IV treatment?

    Are you doing a “rotation year” of doxy from mino? Are you thinking of going back to mino?

    #466512
    spfister
    Participant

    Hi Maze
    I was switched from mino to doxy because of darkening patches on my face about a year ago. I take plaquinil 300 mil a day also.
    My chiropractor has homeopathic vials that treat lymes and Co infections he said he used these to heal himself…he does believe I have lymes also. Its a lengthy process and you won’t feel better for quite some time because of herxing.
    Shari

Viewing 3 posts - 1 through 3 (of 3 total)

You must be logged in to reply to this topic.